# SDR 2008FA0000653

- Difficulty date: August 16, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(3) SEAT TRACK SECTIONS WERE FOUND TO BE CORRODED BEYOND LIMITS DURING AN INSPECTION AT WL 79.50 - FS 409.0+12 TO FS559.0 RT SIDE, WL 72.50 - FS 409.0+12 TO 559.0 RT SIDE, WL 79.50 - FS409.0+12 TO FS559.0 LT SIDE. (K)
